# SDR QXEA200700847

- Difficulty date: May 13, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,333 hours, 11,292 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - RIGHT FORWARD SERVICE DOOR, R1, AFT LOWER CORNER OUTER SKIN HAS SMALL GOUGE.  REPAIRED IAW SRM 52-41-00, 51-12-00, AND 52-41-01.
